# SDR AALA961050

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TL - HOLE AND GOUGE IN RADIUS OF BELT FRAME.  REPAIRED FRAME PER SRM 53-10-4, FIGURE 2.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
